# SDR SWAA2025050757002

- Difficulty date: April 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE OF THE LEADING EDGE NOSE SKIN AT ACTUATOR RIB LOC. SLAT 4 LOWER SURFACE AT LT WING.   INSTALLED PERMANENT REPAIR PARTS [1] DOUBLER ; [2] FILLER AND FASTENERS LOCATED LEADING EDGE NOSE SKIN LOWER SURFACE SLAT 4 AT LT WING IAW SRM 57-42-01-2R-8 REPAIR 8, FIGURE 202, ALTERNATIVE 1 SHEET 4.
